Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
* * * * * 1 votes

Why do some people in withdrawel find they feel better when they start a new med


  • Please log in to reply
2 replies to this topic

#1 Terry4949

Terry4949

    Silver star

  • Members
  • PipPipPip
  • 177 posts
  • LocationBedfordshire

Posted 30 August 2016 - 03:49 AM

from what I have read on this forum and I must state that I do believe is correct , that when you are in withdrawel from any phycotic medication , that no amount of serotonin etc will make you better the damage has allready been done to your nervous system , so I often look at people's history and read what sort of meds and history and timeline that they have been on and at what sort of recovery rates they have had , some people I have seen have been in withdrawel for long periods months and even years and through frustration and the overwhelming sadness that they have resorted to another medication ,and I think that at some time during our recovery that we all have felt that way , I am just curious to the fact some but not all have reported in the history that they have found relief some have said emidiate relief to the endless suffering , now I was under the impression that when you are in withdrawel nothing will help in recovery , or is it that these people were never in withdrawel , can anyone shed any light , and just for the record I do not plan on ever putting another drug in my body again
100mg Effexor 2000 untill jan 2015 severe withdrawals . Tapered 4weeks.
Jan to end of Feb 4 weeks on 15mg mirtazapine 20mg quetiapine , tapered of both 2 weeks , severe withdrawals , still some from Effexor possibly
End of Feb 2015 to end of July 30mg citolapram tapered 2weeks severe withdrawal , anxiety high , bouts of sever depression , severe emotional moods
Currently on 30mg mirtazapine appx 5 months , high anxiety, March cut dose 22.5 mg going on to liquid still no improvements with the depression , also started sept 2015 200mg pregabalin , currently on 22.5mg mirtazapine tablet form doing really badly. Cut beginning of May remeron 20mg still bad anxiety,August 15mg remeron ,100mg pregablin , severe depression headaches anxiety , oct 2016 doctor stoped pregablin c/t , 15mg mirtazapine still no let up in physical symptoms ,high anxiety ,Nov 2016 remeron 13.5 mg , Jan 2017 mirtazapine stopped flouxetine20mg added by hospital admission, no choice , doing really badly , akathesia suicidel ,, Flouxetine c/t by hospital after 7 weeks 20mg daily , currently on nothing , God help me

#2 Martina23

Martina23

    Gold star

  • Members
  • PipPipPipPip
  • 1,413 posts
  • LocationVienna

Posted 01 September 2016 - 02:40 AM

Terry, if I understand your question right, there is a YouTube Video from Dr. Peter Breggin named What is medication spellbinding? and in this Video he tries to explain why the People think that their state went better on medication even if in fact it is slowly deteriorating.

 

Here is the link:

 

https://www.youtube....h?v=cwIDfcc5Z3w


05/2013 Lyrica 100 mg / per day for pain + PGAD resulting from caesarian delivery11/2014 started to taper: 50 mg per day/ for one week then c/tafter one month reinstated at 50 mg /per days of 10 July 2015 drug free-
symptoms OCD

#3 mysterium

mysterium

    Member

  • Members
  • PipPip
  • 13 posts
  • LocationWisconsin

Posted 16 September 2016 - 04:06 PM

Terry, if I understand your question right, there is a YouTube Video from Dr. Peter Breggin named What is medication spellbinding? and in this Video he tries to explain why the People think that their state went better on medication even if in fact it is slowly deteriorating.

 

Here is the link:

 

https://www.youtube....h?v=cwIDfcc5Z3w

Thank you for that video- WOW


29 years on antidepressants 

1988-1990 Norpramine/Prozac/Norpramine -1991-2000 150 Welbrutrin 

2000-2004 10-20 Lexapro added-2004-2015 100 Buproprion & escitalopram oxalate (Lexapro generic)/.5-1.0 alpraolam for sleep

3/9/2015- buproprion dropped by doctor because of tics?

3/16-7/16 escitalopram Oxalate tapering/ .5 -.75mg alprazolam for sleep

9/1 - 9/16 completely off escitalopram

Withdrawl symptoms foggy head, memory loss (also causal) agitation, tic's, anxiety (later afternoon) depression, despair, hopelessness

9/17 reinstated escitalopram  (Lexapro generic) 5 mg.  also .5 -.75mg alprazolam for sleep.

1/25/2017 reinstated Buproprion 50 mg. I can't go off completely. Would have to quit my job and enter a hospital with support staff.

Best of luck to you all.